Texas, 2013

Winter Weather in Texas, April 2 to 3, 2013

April 2 to 3, 2013 · NWS AMA · 18 events in 18 counties and zones

During the early morning hours of the 2nd, patchy drizzle developed across the Texas Panhandle. With at or slightly below freezing surface temperatures the drizzle froze on elevated surfaces such as bridges and overpasses.

Where it happened

Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
3
Injuries
3
Property damage
$70,000
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AMA wrote it up.

During the early morning hours of the 2nd, patchy drizzle developed across the Texas Panhandle. With at or slightly below freezing surface temperatures the drizzle froze on elevated surfaces such as bridges and overpasses. Less than a tenth of an inch of ice accumulations were reported in Hartley, Dallam, Moore, and Oldham Counties. However, the slick conditions resulted in a few vehicle accidents. Bridges and overpasses near Dumas (Moore County) were reported to be slick but did not cause any accidents, and slick bridges resulted in 2 minor accidents near Vega. One fatal wreck was reported east of Dalhart (Hartley County) involving a GMC pickup truck traveling westbound on FM 281. The pickup lost control on the slick roadway and rolled into a field. The driver of the vehicle was transported to a Hospital in Lubbock, but later succumbed to his injuries. Road conditions improved after 10 AM CST as temperatures rose above freezing.

During the afternoon hours of the 2nd, a cold front moved southward across the Texas Panhandle. Temperatures behind the front quickly dropped 10 to 15 degrees and continued to drop throughout the evening hours. At the same time a closed low moved southeastward from the Four Corners Region. This low provided the lift needed for warm moist air to ride overtop the intruding cold surface airmass to produce light drizzle. As the overnight hours progressed, surface temperatures dropped below freezing causing the drizzle to freeze upon contact with elevated surfaces such as bridges and overpasses. The freezing drizzle continued through the overnight hours and into the early morning hours of the 3rd. By 6 AM CST, the closed low had progressed far enough southeastward to cause the freezing drizzle to intensify into a band of light freezing rain that moved from west to east across the Panhandle. By noon of the 3rd, the upper low had progressed southeastward enough to send the band of light freezing rain into western Oklahoma.

The frozen precipitation caused numerous vehicle related accidents across the Panhandle. The Amarillo (Potter and Randall County) Police Department reported 17 traffic accidents between the hours of 4 to 8 AM CST on city roads with the majority of them on overpasses. At the Ross-Mirror Connector, an initial two car accident resulted in multiple other accidents when motorists were unable to brake in time due to icy roadway conditions. At the Hughes-Adams Connector, a vehicle traveling northbound hit a patch of ice and swerved into the southbound lanes. The vehicle collided with an empty southbound Durham school bus which resulted in minor injuries to the passenger of the northbound vehicle. While first responders were working this accident, another northbound vehicle was unable to stop due to the icy conditions, and struck an Amarillo Fire Department truck which was blocking traffic from the initial accident. No injuries were reported in the secondary accident. A fatal vehicle accident occurred at the intersection of Interstate 40 and FM 1912. A Ford pickup truck traveling eastbound on Interstate 40 lost control after encountering icy road conditions, crossed into the westbound lanes, struck the guardrail, and rolled several times before coming to a stop. Both driver and passenger were transported to a local Hospital where the driver later succumbed to his injuries. The passenger was treated and listed as stable. Several other wrecks were caused by the icy conditions at the Grand Street Overpass and on U.S. Highway 60 near Amarillo. No serious injuries were reported in association with these accidents.

Icy road conditions resulted in a string of vehicle accidents that caused one fatality and one injury on U.S. Highway 87 near Dumas (Moore County). A Chevrolet pickup lost control after encountering icy conditions on the overpass and crashed. A passing motorist stopped to render aid to the Chevrolet driver when a Dodge pickup lost control, and struck the assisting motorist and the other two vehicles. The assisting motorist was pronounced deceased at the scene, and the Chevrolet driver was treated and released from a local hospital.

The following is a list of the highest ice amounts reported: Dalhart (Hartley and Dallam County) reported 0.08 inches of ice; Dumas (Moore County) reported 0.05 inches of ice; Amarillo (Potter County) reported 0.01 inches of ice; Wayside (Armstrong County) reported a trace of ice; Panhandle (Carson County) reported a trace of ice; Bootleg (Deaf Smith County) reported 0.01 inches of ice; Clarendon (Donley County) reported 0.02 inches of ice; Pampa (Gray County) reported 0.03 inches of ice; Spearman (Hansford County) reported 0.01 inches of ice; Canadian (Hemphill County) reported 0.02 inches of ice; Borger (Hutchinson County) reported a trace of ice; Lipscomb (Lipscomb County) reported 0.02 inches of ice; Perryton (Ochiltree County) reported 0.03 inches of ice; Boys Ranch (Oldham County) reported a trace of ice; Canyon (Randall County) reported a trace of ice; Miami (Roberts County) reported 0.01 inches of ice; and Stratford (Sherman County) reported 0.01 inches of ice.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before the first event at Apr 2, 3:43 AM CST, 47 minutes earlier.

Area forecast discussion, Apr 2, 3:43 AM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
443 AM CDT TUE APR 2 2013

.DISCUSSION...
STILL A CHALLENGING FORECAST FOR THE PANHANDLES OVER THE NEXT 24
HOURS.

LOW PRESSURE SYSTEM IS MOVING ACROSS THE FOUR CORNERS REGION THIS
MORNING AND IT WILL BE THIS SYSTEM THAT COULD BRING A CHANCE FOR
FROZEN PRECIPITATION LATE TUESDAY NIGHT INTO WEDNESDAY MORNING.
MODEST ELEVATED INSTABILITY ACROSS THE SOUTHERN TEXAS PANHANDLES
TODAY WILL KEEP THE POSSIBILITY FOR A FEW RUMBLES OF THUNDER.
CURRENTLY THERE IS NOT A SEVERE WEATHER CONCERN WITH THESE STORMS AT
THIS TIME HOWEVER...SOME ISOLATED SMALL HAIL CAN/T BE RULED OUT
GIVEN THE COOL NEAR SURFACE TEMPERATURES.

WHEN WE MOVE INTO THE OVERNIGHT HOURS THE FORECAST CONFIDENCE DROPS.
THE ONLY CONSISTENCY WITH THE FORECAST MODELS HAS BEEN THAT THERE
IS A NARROW WINDOW WHERE THE SNOW GROWTH ZONE MOISTENS ENOUGH TO
PRESENT FROZEN PRECIP CHANCES. HAVE MADE MODEST CHANGES TO THE
WEATHER GRIDS TO TRY AND NARROW IN ON THE START AND END OF FROZEN
PRECIP ACROSS THE PANHANDLES. A DALHART TO BEAVER LINE REMAINS THE
MAIN AREA LIKELY TO SEE A TRANSITION TO ALL SNOW...AND HAVE EXTENDED
MENTION OF MIXED PRECIP ALONG AND NORTH OF AN AMARILLO TO CANADIAN
LINE. SNOW ACCUMULATIONS REMAIN DIFFICULT TO QUANTIFY BUT 1-2 INCHES
LOOK VALID FOR THE AREA EXPECTED TO SEE AN ALL SNOW TRANSITION AND
FOR THE MIXED PRECIP AREAS LESS THAN 1 INCH. AS STATED BEFORE THESE
VALUES WILL BE DEPENDENT ON THE SNOW GROWTH ZONE MOISTENING
SUFFICIENTLY.

WEDNESDAY MORNING THE FROZEN PRECIP/WINTRY MIX LINE WILL RETREAT
NORTHWARD AND TRANSITION TO ALL RAIN AROUND 10AM TO NOON. THE UPPER
LEVEL DISTURBANCE WILL MOVE SOUTHEAST OF THE PANHANDLE OVERNIGHT
WEDNESDAY BRINGING AND END TO PRECIPITATION ACROSS THE PANHANDLES BY
THURSDAY MORNING.

FOR THE EXTENDED PORTION OF THE FORECAST...RIDGING WILL SET UP
ACROSS THE AREA AND BRING A WARMING AND DRY TREND INTO THE WEEKEND.
OVER THE WEEKEND AND INTO THE START OF NEXT WEEK A SERIES OF WEAK
DISTURBANCES WILL MOVE ACROSS THE AREA AND POSSIBLY BRING ANOTHER
CHANCE FOR PRECIPITATION.

&&

.FIRE WEATHER...
NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
THROUGH FRIDAY.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/14
Hazardous weather outlook, Apr 2, 3:42 AM CST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
442 AM CDT TUE APR 2 2013

OKZ001>003-TXZ001>020-022145-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
442 AM CDT TUE APR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHERN TEXAS
PANHANDLE TODAY. ANY STORMS THAT DEVELOP ARE EXPECTED TO REMAIN
BELOW SEVERE LEVELS AT THIS TIME BUT AN ISOLATED STRONG STORM CAN NOT
BE RULED OUT. ANY STRONG STORM THAT DEVELOPS WILL PRIMARILY PRESENT A
SMALL HAIL THREAT.

LATE TONIGHT A WINTRY MIX OF LIGHT RAIN AND SNOW MAY BE POSSIBLE ACROSS
THE OKLAHOMA AND NORTHERN TEXAS PANHANDLE. LIGHT SNOWFALL
ACCUMULATIONS OF LESS THAN A HALF INCH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LIGHT SNOW WILL BE POSSIBLE ACROSS THE OKLAHOMA AND NORTHWEST TEXAS
PANHANDLE AND A WINTRY MIX OF LIGHT SNOW AND RAIN WILL BE POSSIBLE
NORTH OF AN AMARILLO TO CANADIAN LINE EARLY WEDNESDAY MORNING.
SNOWFALL ACCUMULATIONS OF ONE TO TWO INCHES WILL BE POSSIBLE ACROSS
THE OKLAHOMA AND NORTHWEST TEXAS PANHANDLE WHILE AMOUNTS LESS THAN
AN INCH ARE POSSIBLE ACROSS THE REST OF THE TEXAS PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Apr 2, 3:43 AM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
443 AM CDT TUE APR 2 2013

OKZ001>003-TXZ001>020-022100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
443 AM CDT TUE APR 2 2013

...COMPLEX WEATHER PATTERN TO BRING WINTRY PRECIPITATION TO THE
PANHANDLES...

AN UPPER LEVEL DISTURBANCE MOVING OUT OF THE FOUR CORNERS REGION WILL
BRING ACTIVE WEATHER TO THE PANHANDLES THROUGH THURSDAY MORNING.
DURING THE DAY TODAY ANY PRECIPITATION THAT OCCURS WILL BE IN THE
FORM OF LIQUID. AS THE EVENING HOURS PROGRESS THE OKLAHOMA PANHANDLE
AND NORTHERN TEXAS PANHANDLE WILL BEGIN TO SEE A WINTRY MIX OF
PRECIPITATION. AROUND THE MIDNIGHT HOUR...LOCATIONS NORTH OF A
DALHART TO BEAVER LINE WILL BEGIN TO SEE A TRANSITION TO ALL SNOW
WHILE WINTRY MIX MOVES SOUTHWARD TO SETUP ALONG AN AMARILLO TO
CANADIAN LINE.

THE BEST TIMEFRAME FOR ANY SNOW ACCUMULATIONS WILL BE BETWEEN
MIDNIGHT AND 10 AM WEDNESDAY. LOCATIONS NORTH OF A DALHART TO BEAVER
LINE WILL COULD SEE SNOW ACCUMULATIONS BETWEEN 1 TO 2 INCHES WHILE
LOCATIONS SOUTH OF THIS LINE AND NORTH OF AN AMARILLO TO CANADIAN
LINE COULD SEE A TRACE TO LESS THAN ONE INCH OF SNOW.

BY LATE MORNING WEDNESDAY...ANY FROZEN OR MIXED PRECIPITATION WILL
TRANSITION BACK TO ALL LIQUID PRECIPITATION. THE UPPER LEVEL
DISTURBANCE WILL MOVE SOUTHEAST OF THE PANHANDLES BY THURSDAY
MORNING AND BRING A END TO PRECIPITATION CHANCES.

THERE REMAINS A GREAT DEAL OF UNCERTAINTY ABOUT THE SNOW GROWTH ZONE
BECOMING SUFFICIENTLY MOIST TO PRODUCE SNOW OR A RAIN/SNOW MIX LATE
TONIGHT AND EARLY WEDNESDAY MORNING ACROSS MUCH OF THE PANHANDLES.
THIS WILL ALSO HAVE AN IMMENSE IMPACT ON ANY SNOW ACCUMULATIONS AND
LOCATIONS. IT IS ADVISED TO REMAIN VIGILANTE FOR FORECAST UPDATES
OVER THE NEXT 24 HOURS BY CHECKING OUR WEBSITE...MONITORING LOCAL TV
MEDIA...OR FOLLOWING YOUR LOCAL NATIONAL WEATHER SERVICE OFFICE ON
FACEBOOK OR TWITTER.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

18 winter weather. Local standard time, as filed.

Winter Weather, Hartley

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Hartley forecast zone
Deaths
1 direct, 0 indirect
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
35.840, -102.603 (the zone’s center; the record gives no point)

One fatal wreck was reported east of Dalhart (Hartley County) involving a GMC pickup truck traveling westbound on FM 281. The pickup lost control on the slick roadway and rolled into a field. The driver of the vehicle was transported to a Hospital in Lubbock, but later succumbed to his injuries. The Dalhart ASOS reported a trace of ice accumulation on the 2nd and 0.08 inches for the 3rd.

Winter Weather, Moore

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Moore forecast zone
Deaths
1 direct, 0 indirect
Injuries
1 direct, 0 indirect
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
35.838, -101.893 (the zone’s center; the record gives no point)

Icy road conditions resulted in a string of vehicle accidents that caused one fatality and one injury on U.S. Highway 87 near Dumas (Moore County). A Chevrolet pickup lost control after encountering icy conditions on the overpass and crashed. A passing motorist stopped to render aid to the Chevrolet driver when a Dodge pickup lost control and struck the assisting motorist and the other two vehicles. The assisting motorist was pronounced decease at the scene, and the Chevrolet driver was treated and released from a local hospital. The Dumas AWOS reported less than a tenth of an inch of ice.

Winter Weather, Potter

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Potter forecast zone
Deaths
1 direct, 0 indirect
Injuries
2 direct, 0 indirect
Property damage
$45,000
Reported by
Broadcast Media
Coordinates
35.401, -101.894 (the zone’s center; the record gives no point)

The Amarillo (Potter County) Police reported 17 traffic accidents between the hours of 4 to 8 AM CST on city roads with the majority of them on overpasses. At the Ross-Mirror Connector an initial two car accident resulted in multiple other accidents when motorists were unable to brake in time due to icy roadway conditions. At the Hughes-Adams Connector, a vehicle traveling northbound hit a patch of ice and swerved into the southbound lanes. The vehicle collided with an empty southbound Durham school bus which resulted in minor injuries to the passenger in the northbound vehicle. While first responders were working this accident, another northbound vehicle was unable to stop due to the icy conditions, and struck an Amarillo Fire Department truck which was blocking traffic from the initial accident. No injuries were reported in the secondary accident. A fatal vehicle accident occurred at the intersection of Interstate 40 and FM 1912. A Ford pickup truck traveling eastbound on Interstate 40 lost control after encountering icy road conditions, crossed into the westbound lanes, struck the guardrail, and rolled several times before coming to a stop. Both driver and passenger were transported to a local Hospital where the driver later passed. The passenger was treated and listed as stable. Several other wrecks were caused by the icy conditions at the Grand Street Overpass and on U.S. Highway 60 near Amarillo. No serious injuries were reported in association with these accidents. The Amarillo ASOS reported 0.01 inches of ice.

Winter Weather, Armstrong

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Armstrong forecast zone
Reported by
Public
Coordinates
34.965, -101.357 (the zone’s center; the record gives no point)

A member of the public reported a trace of ice accumulation in Wayside.

Winter Weather, Carson

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Carson forecast zone
Reported by
Public
Coordinates
35.404, -101.354 (the zone’s center; the record gives no point)

A member of the public reported a trace of ice accumulation in Panhandle.

Winter Weather, Dallam

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Dallam forecast zone
Reported by
ASOS
Coordinates
36.278, -102.602 (the zone’s center; the record gives no point)

The NWS ASOS in Dalhart reported 0.08 inches of ice accumulation.

Winter Weather, Deaf Smith

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Deaf Smith forecast zone
Reported by
Mesonet
Coordinates
34.966, -102.605 (the zone’s center; the record gives no point)

The West Texas Mesonet 11 miles west northwest of Bootleg reported 0.01 inches of ice accumulation.

Winter Weather, Donley

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Donley forecast zone
Reported by
Mesonet
Coordinates
34.965, -100.814 (the zone’s center; the record gives no point)

The mesonet site at Clarendon reported 0.02 inches of ice.

Winter Weather, Gray

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Gray forecast zone
Reported by
Mesonet
Coordinates
35.401, -100.813 (the zone’s center; the record gives no point)

The mesonet site at Pampa reported 0.03 inches of ice.

Winter Weather, Hansford

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Hansford forecast zone
Reported by
Mesonet
Coordinates
36.278, -101.354 (the zone’s center; the record gives no point)

The mesonet site at Spearman reported 0.01 inches of ice.

Winter Weather, Hemphill

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Hemphill forecast zone
Reported by
Mesonet
Coordinates
35.838, -100.270 (the zone’s center; the record gives no point)

The mesonet site at Canadian reported 0.02 inches of ice.

Winter Weather, Hutchinson

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Hutchinson forecast zone
Reported by
ASOS
Coordinates
35.840, -101.355 (the zone’s center; the record gives no point)

The NWS ASOS at Borger reported a trace of ice.

Winter Weather, Lipscomb

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Lipscomb forecast zone
Reported by
Mesonet
Coordinates
36.278, -100.273 (the zone’s center; the record gives no point)

The mesonet site at Lipscomb reported 0.02 inches of ice.

Winter Weather, Ochiltree

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Ochiltree forecast zone
Reported by
Mesonet
Coordinates
36.278, -100.816 (the zone’s center; the record gives no point)

The mesonet site at Perryton reported 0.03 inches of ice.

Winter Weather, Oldham

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Oldham forecast zone
Reported by
Public
Coordinates
35.405, -102.603 (the zone’s center; the record gives no point)

A member of the public reported a trace of ice at Boys Ranch. Also the Sheriff's Office reported two minor vehicle accidents due to icy conditions. No injuries were reported.

Winter Weather, Randall

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Randall forecast zone
Reported by
Mesonet
Coordinates
34.966, -101.897 (the zone’s center; the record gives no point)

The mesonet site at Canyon reported a trace of ice.

Winter Weather, Roberts

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Roberts forecast zone
Reported by
Public
Coordinates
35.839, -100.813 (the zone’s center; the record gives no point)

A member of the public in Miami reported 0.01 inches of ice.

Winter Weather, Sherman

When
April 2, 4:30 AM CST to April 3, 12:00 PM CST
Where
Sherman forecast zone
Reported by
Public
Coordinates
36.278, -101.893 (the zone’s center; the record gives no point)

A member of the public in Stratford reported 0.01 inches of ice.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Winter Weather, Hartley2013-04-0318MaleVehicle/Towed TrailerDirect
Winter Weather, Moore2013-04-0362MaleOutside/Open AreasDirect
Winter Weather, Potter2013-04-0356MaleVehicle/Towed TrailerDirect

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2013Every state in 2013This day in weather historyWarnings in Texas, April 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 448660, 448662, 448693, 448695, 448696, 448698, 448699, 448700, 448701, 448703, 448705, 448706, 448707, 448709, 448710, 448711, 448712, 448713.